I am new at this and a little nervous to share my issue BUT I get a sense family unity and love here SO here it goes … I was diagnosed with type 2 diabetes officially back in May of this year. I have been pre diabetic for about 4years. It all somewhat started with my pregnacy. It is also a disease that runs very high in my family so I guess I was doomed from the start. I started seeing my primary doctor last October 2010 because something "did not feel right" he sd I was boderline diabetic and gave me suggestions on how to correct the problem. I started exercising and "eating better" my AC1 was 6.9 and my fasting glucose was running about 193. My weight then was 203lbs so being that I am 5'6" the weight needed to come down. Also my thyroid level was elevated as well as my cholesterol … MY thought was that I was a mess :-)
OK I tried everything possible to get the weight dwn and I must admit it came down but it was very slow. I was placed on med's for HBP, Choles and Thyroids all of those things with med's corrected itself really fast and with the exercising and eating better. Diabetes was not going anywhere but my doc still wanted to wait. I was feeling EXHAUSTED and DRAINED all of the time and irritated which is not me. After 6 months I was done waiting and feeling lousey. I pulled all my labs ad realized the diabetes wasn't getting better and not worse it was just there to stay. I decided I better get help sooner than later so I called and endocrinologist and wanted her opinion. She agreed with me that I was diabetic and placed me on Metformin ( i have issues on it, fatigue, nausea and soemtimes gas pains and diarhea) A month later she added Victoza .. I never thought i could do any kind of injection but it's not so bad. Since then I have lost 20lbs. I'm down to 183lbs and that part of me feels GREAT!!
But I am still tired and just feel sick all of the time. I do not have any energy, I feel light headed, my vision feels weird and when I am walking it feels like I am floating. I sufffer migraines but these are more headaches then migraines (I think) I don't know what these feelings are or why. Am I over medicated? Are these different side effects? I just don't know I have been on everything long enough to say it's not the meds persay. I take all my meds at night around 11pm including the injection and by 9am I feel weird and it lasts all day.
I am a picky eater so I have a hard time with food but I think I manage … bored with what I am eating but I manage …
The thing is this too I don't like to talk to my fam about it because I don't want them to think I am being dramatic because I have diabetes .. my mother passed away in 2004 and I miss her sooo much especially right now because she would understand … she would have some answers for me. I just feel stuck and sick!!! Thanks for reading and I apologize it's soooo long!! :-)
Next Discussion: Snack Suggestions Wanted »